[FOM] non-extensional models of set theory
urquhart at cs.toronto.edu
Thu Apr 2 10:56:55 EDT 2015
Robin Gandy published two papers on the axiom of extensionality in the
On the Axiom of Extensionality Part 1: JSL Vol. 21 (1956), pp. 36-48
This proves the consistency of TT+Ext relative to TT, where TT is
the simple theory of types.
On the Axiom of Extensionality Part 2: JSL Vol. 24 (1959), pp. 287-300.
This proves the consistency of GB+Ext relative to GB, where GB is
Goedel-Bernays set theory.
On Wed, 1 Apr 2015, william tait wrote:
> Robbin Gandy had a paper on that in the 1950's in JSL. I think it is the result you have in mind.
> Sent from my iPad
>> On Apr 1, 2015, at 10:18 AM, Paul B Levy <P.B.Levy at cs.bham.ac.uk> wrote:
>> Dear all,
>> Is there a result in the literature along the following lines?
>> Given a model of ZF without Extensionality, its "extensional quotient" is a model of ZF including Extensionality.
>> Paul Blain Levy
>> School of Computer Science, University of Birmingham
>> FOM mailing list
>> FOM at cs.nyu.edu
> FOM mailing list
> FOM at cs.nyu.edu
More information about the FOM